Symplectic geometry
Weinstein, Alan
Bull. Amer. Math. Soc. (N.S.), Tome 4 (1981) no. 1, p. 1-13 / Harvested from Project Euclid
Publié le : 1981-07-14
Classification:  58F05
@article{1183548217,
     author = {Weinstein, Alan},
     title = {Symplectic geometry},
     journal = {Bull. Amer. Math. Soc. (N.S.)},
     volume = {4},
     number = {1},
     year = {1981},
     pages = { 1-13},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183548217}
}
Weinstein, Alan. Symplectic geometry. Bull. Amer. Math. Soc. (N.S.), Tome 4 (1981) no. 1, pp.  1-13. http://gdmltest.u-ga.fr/item/1183548217/